Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


please help-- questioned so many times--but no one replied.
Oct 3, 2012

dear doctor i am 29 male. i had a exposure with a sex worker on 1st may 2012. though i used a condom but unfortunately didnt use it properly. i removed condom after few strokes of intercourse (for a hand job activity) and re-used the same condom after some gap. i am not sure that if i used the same side or not. since it was my first exposure, so i wasnt very sure of things. also, their was no smooch/ kissing involved in the act. after 10 days of this, i noticed a change in my bowel movements (frequent) and had some bad throat. i went to a GP, and he advised me to take PEP. i took PEP for 2 days and then stopped after advice of some other GP. after that i did CMIA test on (always from the same lab) 23 may/ 10 june/ 23 july/ 10 aug. 10 sept/ 18 sept---- index value---- 0.11/ 0.25/ 0.33/ 0.55/ 0.57/0.52. cbc/ lft/kft are normal over this period. changes in overall health: bowel movements are more frequent (twice a day--i was a chronic constipation patient before this)/ acidic stomach as never before/ recent eye infection (august)/ lymph nodes pain remained till june end/ these days a strange headache is hitting me. near neck and behind eyes. it keep coming and going. no fever is noticed. i am not on medication of any sorts.

please tell me if i have any reasons to worry? i am planning to get married. please tell me because one more step (1st one to go for sex with a prostitute!) could hit someone else's life too.

Response from Dr. Henry

This web forum is for discussion of side effects of HIV treastment.



Previous
NNRTIs
Next
Side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement